Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is the treatment for musical ear syndrome?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5151 Questions
Do you know of any meds to treat MES. I have hearing loss and have MS. The MES is by far my worst problem.
Posted Sat, 18 Jan 2014 in General Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Please, what is MES? Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this and the hearing loss. MES is not a common standard medical abbreviation, can you please write it out in full? Or, did you intend to write MS(multiple sclerosis)? Please, provide e with this information so that I can answer the question clearly making sure we are using the same terminology. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: What is the treatment for musical ear syndrome? 1 hour later
MES is musical ear syndrome
Answered by Dr. Chobufo Ditah 4 hours later
Brief Answer: Thanks for following up!! Detailed Answer: Hi and thank you so much for following up with me. MES has no standard treatment. Main treatment is reassuring the patient that this presents no real threat to life, listening to different songs and making a conscious effort to block this constantly disturbing thought. Various different medications have been tried. How patients respond to this vary from one person to the other. Some of them include, benzodiazepine, antipsychotics, steroids, etc. Please, discuss with your doctor about these options so that he may consider trying them out to see whether any works good for you. Adjustments would be made depending on the preliminary results. ENT specialist are the best persons to consult on this. I wish you well. I hope this helps. Let me know whether you need some more information or clarifications. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor